TOADER Gheorghe
TOADER Gheorghe
Profesor de matematica, Universitatea Tehnica din Cluj
Verified email at math.utcluj.ro
TitleCited byYear
Some generalizations of the convexity
GH Toader
Proceedings of the Colloquium on Approximation and Optimization, 329-338, 1984
2391984
On some new inequalities of Hermite-Hadamard type for -- convex functions
SS Dragomir
Tamkang Journal of Mathematics 33 (1), 45-56, 2002
209*2002
Some mean values related to the arithmetic–geometric mean
G Toader
Journal of Mathematical Analysis and Applications 218 (2), 358-368, 1998
831998
On a generalization of the convexity
GH Toader
Mathematica 30 (53), 83-87, 1988
801988
Greek means and the arithmetic-geometric mean
G Toader, S Toader
RGMIA Monographs, Victoria University, 2005
362005
On a problem of Nagata
G Toader
Mathematica (Cluj) 20 (43), 78-79, 1978
261978
Optimal evaluations of some Seiffert-type means by power means
I Costin, G Toader
Applied Mathematics and Computation 219 (9), 4745-4754, 2013
242013
New properties of some mean values
G Toader, TM Rassias
Journal of mathematical analysis and applications 232 (2), 376-383, 1999
211999
Real star-convex functions
PT Mocanu, I Serb, GH Toader
Studia Univ. Babes-Bolyai, Math 42 (3), 65-80, 1997
211997
Superadditivity and Hermite-Hadamard’s inequalities
G Toader
Studia Univ. Babes-Bolyai Math 39 (2), 27-32, 1994
211994
Seiffert type means
G Toader
Nieuw Archief voor Wiskunde 17 (3), 379-382, 1999
181999
Refinements of Jessen's inequality
G Toader, SS Dragomir
Demonstratio Mathematica 28 (2), 329-334, 1995
181995
A Nice Separation of Some Seiffert-Type Means by Power Means.
I Costin, G Toader
Int. J. Math. Mathematical Sciences 2012, 430692:1-430692:6, 2012
172012
On Chebyshev's inequality for sequences
G Toader
Discrete Mathematics 161 (1-3), 317-322, 1996
171996
The hierarchy of convexity and some classic inequalities
G Toader
Journal of Mathematical Inequalities 3 (3), 305-313, 2009
152009
Some general means
J Sándor, G Toader
Czechoslovak Mathematical Journal 49 (1), 53-62, 1999
151999
Some remarks on means
G Toader
Mathematica-Rev. Anal. Numér. Théor. Approx., 97-109, 1991
141991
On the hierarchy of convexity of functions
GH Toader
Mathematica-Rev. Anal. Numér. Théor. Approx. 15 (2), 167-172, 1986
131986
A hierarchy of convexity for sequences
G Toader
Mathematica-Rev. Anal. Numér. Théor. Approx. 12 (2), 187-192, 1983
131983
Inequalities for general integral means
G Toader, J Sandor
Journal of Inequalities in Pure and Applied Mathematics 7 (1), 1-5, 2006
122006
The system can't perform the operation now. Try again later.
Articles 1–20